TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Stuckinhell Offline
Member
Senior TeenHelper
*******
 
Stuckinhell's Avatar
 
Name: Sammy
Age: 28
Gender: Female
Location: UK

Posts: 813
Join Date: January 6th 2009

Pill side-effects? Is it still working??? - November 11th 2010, 02:37 PM

So i was on Trinovum pill for about a year... then had a year break. I've recently gone back onto it just finished my 3rd month.

My first month was literally just medium spotting for the whole time, followed by a normal period in the break. Second month was the same. 3rd month... maybe three day's of light spotting at the begining. Just finished my weeks break and nothing happened...

Just not sure if this is normal or not? Or what's going on?


   
  (#2 (permalink)) Old
Bibliophile Offline
Member
I can't get enough
*********
 
Bibliophile's Avatar
 

Posts: 2,709
Blog Entries: 165
Join Date: January 6th 2009

Re: Pill side-effects? Is it still working??? - November 11th 2010, 03:31 PM

Hey there,

Spotting is perfectly normal when you're on any type of contraceptive pill. It's nothing to worry about. Obviously if you are worried I would recommend seeing your doctor.

I hope this clears things up!
   
  (#3 (permalink)) Old
Stuckinhell Offline
Member
Senior TeenHelper
*******
 
Stuckinhell's Avatar
 
Name: Sammy
Age: 28
Gender: Female
Location: UK

Posts: 813
Join Date: January 6th 2009

Re: Pill side-effects? Is it still working??? - November 12th 2010, 06:07 PM

Even with the missed period? And i haven't technically got a doctor where i'm living now, and don't really want to move doctors again unless i have to


   
  (#4 (permalink)) Old
Member
I've been here a while
********
 
ShimmeringFaerie's Avatar
 
Age: 28
Gender: Female
Location: Australia

Posts: 1,990
Join Date: March 22nd 2010

Re: Pill side-effects? Is it still working??? - November 12th 2010, 11:08 PM

If you've missed your period entirely, I would be concerned, especially since it was coming regularly for the first two months. However, it could just be a little bit late.

Were you taking your pill correctly and consistently? And is there the possibility that you are pregnant? If your period doesn't eventually turn up, I would really recommend taking a pregnancy test, just in case.

And can't you see the doctor without officially switching doctors?



PM me!

Dreaming about the day
When you wake up and find
That what you're looking for
Has been here the whole time.
   
  (#5 (permalink)) Old
Stuckinhell Offline
Member
Senior TeenHelper
*******
 
Stuckinhell's Avatar
 
Name: Sammy
Age: 28
Gender: Female
Location: UK

Posts: 813
Join Date: January 6th 2009

Re: Pill side-effects? Is it still working??? - November 13th 2010, 09:42 AM

If it's late it's very late. as i've fiinished my break and started the next pack. I took the pill properly.

I was hoping someone would say that it's just a side-effect of the pill to spot and miss periods. I can't go to the doctors here. But i guess i'll have to find a drop in center....


   
  (#6 (permalink)) Old
Dark-and-Twisty Offline
Member
Experienced TeenHelper
******
 
Dark-and-Twisty's Avatar
 
Name: Nicole
Age: 27
Gender: Female
Location: Iowa, USA

Posts: 734
Join Date: November 4th 2010

Re: Pill side-effects? Is it still working??? - November 13th 2010, 06:28 PM

It's possible to miss your period entirely whilst on the pill. I have some friends who say they have missed an entire period and then it was normal the next month. When I was on the pill, my cycles were normal every month. (Well, that's why I was on it in the first place, I had an irregular cycle.)

If there's even the slightest chance you could be pregnant, I would take a test just to make sure. When you're on the pill you have to take it at the same time of day every day. If you haven't been taking it at the same time, then it's not as effective. Even if you are taking at the same time, though, it's not 100% effective. No birth control is 100% effective.
   
  (#7 (permalink)) Old
taylalatbh. Offline
Member
Outside, huh?
**********
 
taylalatbh.'s Avatar
 
Name: Taylala
Age: 28
Gender: Female
Location: Wales, UK

Posts: 3,745
Join Date: July 6th 2009

Re: Pill side-effects? Is it still working??? - November 14th 2010, 06:35 PM

Sometimes it takes a while for the pill to regulate itself. So I would just hang on for a month or two before I do anything. Make sure you're taking the pill at the same time each day. And use a condom when having sex just to be sure.

If things don't work out after a few cycles, go back to your doctor. It could be that you're pregnant, that your body isn't working with that type of pill or that it just needs a little longer to regulate.

Take care.



   
  (#8 (permalink)) Old
Stuckinhell Offline
Member
Senior TeenHelper
*******
 
Stuckinhell's Avatar
 
Name: Sammy
Age: 28
Gender: Female
Location: UK

Posts: 813
Join Date: January 6th 2009

Re: Pill side-effects? Is it still working??? - November 15th 2010, 12:26 AM

Quote:
Originally Posted by taylalatbh. View Post
Sometimes it takes a while for the pill to regulate itself. So I would just hang on for a month or two before I do anything. Make sure you're taking the pill at the same time each day. And use a condom when having sex just to be sure.

If things don't work out after a few cycles, go back to your doctor. It could be that you're pregnant, that your body isn't working with that type of pill or that it just needs a little longer to regulate.

Take care.
Issue is... I can't really wait a few cycles to see if i'm pregnant. Aargghhh this is not good. But as people say, the pill can take a while to regulate so i'm sure that's all.


   
Closed Thread

Bookmarks

Tags
pill, sideeffects, working

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.